MathSciNet Relay Station
MathSciNet bibliographic data
MR2052394 20D10 (20D20 20F17)
Wei, Huaquan; Wang, Yanming; Li, Yangming On $c$-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2197–2204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement